# SDR HNAA2022040400148

- Difficulty date: March 6, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 41,010 hours, 37,472 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E908004 - FR 81 CRACKED AT AFT INBD FASTENER HOLE OF LH VERTICAL STABILIZER LOWER DRAG ANGLE....COMPLETE: MAPPED FOR PIEDMONT TECH SERVICES EVALUATION IAW PIEDMONT MPPM 13.2. REMOVED LH AFT DRAG ANGLE SECTION AND FASTENERS FROM LH AFT FUSELAGE SKIN BTW FR79-81 STGR 5L TO TOP EDGE TO FOM IAW EMB 145 SRM 51-40-02. PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGE FROM FR 81 AT AFT INBD FASTENER OF LH VERTICAL STABILIZER LOWER DRAG ANGLE IAW ETD2022-145-008201. PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGE FROM FR 81 AT AFT INBD FASTENER OF LH VERTICAL STABILIZER LOWER DRAG ANGLE AND FABRICATED AND INSTALLED DOUBLER AND FILLER IAW ETD2022-145-008201 AND EO1-53-22-0037. FABRICATED DOUBLER AND FILLER FOR REPAIR OF FR 81 AT AFT INBD FASTENER OF LH VERTICAL STABILIZER LOWER DRAG ANGLE IAW ETD2022-145-008201. INSTALLED FASTENERS IN LH AFT FUSELAGE SKIN BTW FR79-81 & STGR 5L TO TOP EDGE IAW EMB145 SRM 51-40-02. REINSTALLED L/H VERTICAL STABILIZER LOWER DRAG
ANGLE FROM AFT PRESSURE BULKHEAD TO FR 78 IAW EMB-145 SRM 51-40-02. APPLIED EDGE SEALANT TO LH AFT FUSELAGE VERTICAL DRAG ANGLE IAW EMB 145 SRM 51-20-01. PREPPED, PRIMED AND PAINTED FR 81 AT AFT INBOARD SIDE OF L/H VERTICAL STABILIZER LOWER DRAG ANGLE IAW EMB 145 CPM 51-21-06, PIEDMONT BULLETIN CPM 51-02 AND PIEDMONT DRAWING AE-ERJ145-IR. SEE WIPS AND TASKS FOR ADDITIONAL INFORMATION.
